*Did not mean to put that as the title*
But i need answers for if I'm able to masturbate while taking metronidazole pills and does anyone know if BV odor goes away after taking metronidazole cause i’m still dealing with the odor while taking the pills
The only prohibitions I can find are "Do not drink alcohol or consume food or medicines that contain propylene glycol while you are taking metronidazole." The warnings say nothing about masturbation. I would caution that you should make sure your hands are clean, so as not to make the infection worse.
The odor characteristic of BV should be gone when the person no longer has BV. If you find that there is still an odor after you complete the full course of the pills, see your doctor and get swabbed again to check whether the BV is gone. Some women need two courses of metronidazole to get rid of BV.
You can masturbate but if you use something like a vibrator, wash it thoroughly. :>) Agree too to use a condom as it can be passed back and forth.